MAUDE Adverse Event Report: TTBIO CORP. HENRY SCHEIN; INSERT

TTBIO CORP. HENRY SCHEIN; INSERT
Model Number ACCLEAN EASY GRIP XL TRIPLE BEND SLIM #1000 30K
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Doctors hand was burned during use of device.

Brand Name
HENRY SCHEIN
Common Device Name
INSERT
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key20006488
Report Number3010364969-2024-00015
Device Sequence Number4376210
Product Code ELC
UDI-Device Identifier00304040165126
UDI-Public00304040165126
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACCLEAN EASY GRIP XL TRIPLE BEND SLIM #1000 30K
Device Catalogue Number570-2237
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown